# SDR AALA201801049007

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 76,575 hours, 9,784 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 8548010000
- Part serial: 70003001
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WARMER OVEN COMPARTMENT ONE SMOKES WHEN TURNED ON AND SMELLS LIKE BURNT PLASTIC. MAINTENANCE SCHEDULED TO REPLACE BUN WARMER AS NEEDED. ***SUPPLEMENTAL TO UPDATE SECTION 4. MAINTENANCE REPLACED BUN WARMER OF COMPARTMENT ONE (FORWARD GALLEY) PER AMM 25-32-02, NO BURNT PLASTIC SMELL NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.*** (CLOSED)
